# SDR UPS02838781

- Difficulty date: June 21, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,117 hours, 47,866 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 1400 FRAME IS CRACKED BELOW LONG 34R.  CUT OUT DAMAGE, FABRICATED AND INSTALLED DOUBLER, AND FILLER IAW DC8-5310-11728-A, AND DWG DC8-53A-011.
